# SDR AALA20120306007

- Difficulty date: March 6, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N484AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49677
- Aircraft time: 67,222 hours, 35,127 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBFLOOR, STATIONS 220 TO 226, RIGHT BUTTLINES 47 TO 50.  INSTALLED SERVICEABLE CUSP SHEET FROM STATIONS 218 TO 237 RIGHT PER AARD 51-10-00-5 AND AARD 53-20-00-16.
